# SDR SIMA20151215002

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 28,654 hours, 24,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLING NOISE FROM MAIN CABIN DOOR, STARTED ABOVE FL 220 TO FL 340.  THE WHISTLING WAS LOUD AT FL 220  BUT NOT AS QUIET.  AT FL 340. ALL PRESSURE INDICATIONS IN COCKPIT  READ NORMAL.  CLEANED MAN DOOR SEAL & PERFORMED LEAK CHECK IAW AMM 21-31-00  NO SEALS TORN.  ACFT OK FOR SERVICE.
